MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 20MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036102050
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that the coil (subject device) prematurely detached at the junction without any detachment attempt.However, the coil was entirely placed inside the aneurysm.There were no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Based on the information currently available the exact cause for the reported event cannot be determined.

Brand Name
TARGET XL 360 STANDARD 20MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7852605
Report Number3008881809-2018-00384
Device Sequence Number1911047
Product Code HCG
UDI-Device Identifier07613327004731
UDI-Public07613327004731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date04/30/2019
Device Catalogue NumberM0036102050
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2018
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date09/06/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)